×

zbMATH — the first resource for mathematics

Sums of two square-zero matrices over an arbitrary field. (English) Zbl 1298.15026
In the paper is proved a result over an arbitrary field, which is a very good generalization of the well known result of J.-H. Wang and P. Y. Wu [Stud. Math. 99, No. 2, 115–127 (1991; Zbl 0745.47006)] for expressing an \(n\times n\) matrix as the sum of two square-zero matrices over the complex field, namely if the field is of characteristic zero and algebraically closed.

MSC:
15B33 Matrices over special rings (quaternions, finite fields, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Cullen, C.G., Matrices and linear transformations, (1990), Dover Publications New York · Zbl 0139.02503
[2] Wang, J.-H.; Wu, P.Y., Sums of square-zero operators, Studia math., 99, 115-127, (1991) · Zbl 0745.47006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.